It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I started taking minoclycline about a month ago and I am ten times worse. Has anyone else experienced this? Is it normal to go through a period of worsening before it gets better? Is this something that I should call the derm and let her know about? She told me not to suffer but in silence but I want to know if anyone had a good experience after having a bad one? Thanks so much.
My brother got prescribed minocycline and his face got worse too... then he started developing hives. It took a while for everyone (including his doctor) to figure out he's really allergic to the stuff. I think you should totally contact your derm... maybe he/she can switch you to another antibiotic or something. Good luck!
No, go to your derm. because it doesnt work for your skin My skin was perfectly clear when I used that but it made me to sickso I had to stop
The same happened to me, I continued to take it hoping it would get better but by the fifth month i lost patience and came off the medication.
It dosent work for everyone, i think you should go and see your derm before it gets any worse.





All times are GMT -7. The time now is 01:57 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!